# SDR GTIA96NK196

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND LEFT OVERWING EXIT LIGHTING INOP.  RECHARGED EMERGENCY LIGHTING POWER SUPPLY BATTERIES.  SYSTEM OPERATIONAL CHECKS GOOD.  (M)
